MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CUP: MPACT ACETABULAR SHELL 56 MULTI-HOLE

MEDACTA INTERNATIONAL SA CUP: MPACT ACETABULAR SHELL 56 MULTI-HOLE
Model Number 01.32.156MH
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 06/24/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 06 july 2020: lot 1904343: (b)(4) items manufactured and released on 28-ago-2019.Expiration date: 2024-08-19.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Other devices involved in the event: liner: mpact 01.32.3648hct flat pe hc liner ø36/f lot.1903450 (k103721).Batch review performed on 06 july 2020: lot 1903450: (b)(4) items manufactured and released on 27-may-2019.Expiration date: 2024-05-13.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Ball heads: mectacer 01.29.209 biolox delta ceramic ball head 12/14 ø 36 size m 0 lot.1907360 (k112115).Batch review performed on 06 july 2020: lot 1907360: (b)(4) items manufactured and released on 29-jan-2020.Expiration date: 2025-01-15.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Stem: sms solid 01.36.047 sms solid stem std #7 lot.1908704 (k181693).Batch review performed on 03 july 2020: lot 1908704: (b)(4) items manufactured and released on 26-feb-2020.Expiration date: 2025-02-16.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in due to signs of infection and the pathogen is unknown.The surgeon performed a washout and revised all implants.The surgery was completed successfully.

Brand Name
CUP: MPACT ACETABULAR SHELL 56 MULTI-HOLE
Common Device Name
ACETABULAR SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874, CHE
SZ  6874, CHE
MDR Report Key10301337
Report Number3005180920-2020-00439
Device Sequence Number515684
Product Code LPH
UDI-Device Identifier07630030810862
UDI-Public07630030810862
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K132879
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date08/19/2024
Device Model Number01.32.156MH
Device Catalogue Number01.32.156MH
Device Lot Number1904343
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2020
Initial Report FDA Received Date07/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR